# SDR COM31084

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140N
- Make and model: Saab SF340A
- Aircraft serial: 340A140
- System (JASC): 2720 · Rudder Control System
- Part: Bearings
- Part number: MS289126C
- Condition: Frozen
- Location: Rudder
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM INDICATED FULL LEFT IN FLIGHT, AUTO TRIM LIGHT ILLUMINATED.  REPLACED FROZEN RUDDER TRIM TAB BEARINGS.
